MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS
Catalog Number CP-07511
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that" on (b)(6) 2026, during the implantation procedure, guidewire kinking occurred which prevented the vascular sheath from being inserted successfully.The implantation was completed without incident after switching to a vascular sheath of another brand.No harm for the patient.The patient condition is fine.No medical intervention was required.".
 
Additional Manufacturer Narrative
(b)(4) the customer returned one sheath assembly and dilator for analysis.Signs of use were observed.The guidewire was not returned for analysis.Visual inspection revealed a deformation at the distal tip of the dilator.No other defects or anomalies were observed.The customer report of a kinked guidewire could not be confirmed as the guidewire was not returned for analysis.Visual analysis revealed a deformation at the distal tip of the dilator.No other defects or anomalies were observed.Functional testing was successful as the device passed over a lab inventory 0.035" guidewire with no resistance.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "do not apply excessive force in removing guide wire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary." without the guidewire to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTENEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24290739
Report Number9680794-2026-00091
Device Sequence Number13343251
Product Code DQY
UDI-Device Identifier00801902002105
UDI-Public(01)00801902002105(11)240617(17)290531(10)14F24E0188(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCP-07511
Device Lot Number14F24E0188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown